# SDR USAA040654

- Difficulty date: September 21, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 52,643 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ATTACH ANGLE CRACKED 1 INCH LONG, BS 538, STRINGER 22, PACK RAM AIR INLET AREA.  FABRICATED AND INSTALLED REPAIR ANGLES PER TR 53-50-03.  (M)
